# SDR 98FDEA00748

- Difficulty date: December 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N236FE
- Make and model: Boeing 727247
- Aircraft serial: 21330
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Corroded
- Location: Bs 268
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING FEDEX EO NR 7-5300-7-2305 L3 PT 2 CORROSION ON G-BEAM BS 268, LBL 3, WL 208.  *S/D*  REMOVED AND REPLACED 25 G-BEAM BS 26.75, LBL 8 TO RBL 18, WL 208 IAW FEDEX DWG 65-17593 AND FEDEX SRM 51-30-2, 53-10-1.
